MathSciNet Relay Station
MathSciNet bibliographic data
MR2814087 34A08 (26A33 44A10)
Katatbeh, Qutaibeh Deeb; Belgacem, Fethi Bin Muhammad Applications of the Sumudu transform to fractional differential equations. Nonlinear Stud. 18 (2011), no. 1, 99–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement